How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Riaz Your Own Question
Dr. Riaz
Dr. Riaz, Doctor of Pharmacy
Category: Pharmacy
Satisfied Customers: 210
Experience:  Pharmacist
Type Your Pharmacy Question Here...
Dr. Riaz is online now
A new question is answered every 9 seconds

Got rx 10 mg , sciatica, told to

Customer Question

Got rx for prednisone 10 mg , for severe sciatica, told to take 10 mg a day, for 30 days, usually I get the pack , the 10 mg I started on sat. It's not work , do ithought I treat it like the pack take 50 mg, then 40, then 30, then 20, then the last day take 10 mg
JA: The Pharmacist will need to help you with this. Is there anything else the Pharmacist should be aware of?
Customer: I'm a diabetic type 2, I know prednisone will raise my sugar levels, so the faster I finishthis the better, also I am on Coumadin 6 mg
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Pharmacist about your situation and then connect you two.
Submitted: 6 months ago.
Category: Pharmacy
Expert:  Dr. Riaz replied 6 months ago.
Hi there,Prednisone can be taken either way...either pack or for 30 days. Pack is probably better in your case as you are diabetic and on Coumadin. Prednisone can raise your PT/INR as well as blood sugar. Be sure to get your PT/INR checked with 5-7 days of taking Prednisone.
Expert:  Dr. Riaz replied 6 months ago.
If have no further questions, then please kindly rate my answer so I can get credit for helping you :)Take care.Dr. Riaz, Doctor of Pharmacy
Expert:  Dr. Riaz replied 6 months ago.
Checking back to see if Prednisone helped with the sciatica and caused no problem with the Coumarin?

Related Pharmacy Questions